# SDR USAA2012031900015

- Difficulty date: March 9, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 57,277 hours, 39,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - 2.8 INCH LONG CRACK IN FUSELAGE SKIN AT BS 727F+18 INCHES, S24L.  REPAIRED FUSELAGE SKIN AT BS 727F+18 INCHES, S24L IAW B737 SRM 53-00-01-2R-31 FIG 201 DETAIL XIX PR.
